# SDR HEEA967495

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 412050010107
- Condition: Failed
- Location: Mlg
- Part time: 6,277 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING AT OFFSHORE PLATFORM, AS COLLECTIVE WAS BEING LOWERED, LOUD CRACK WAS HEARD AND AIRCRAFT SETTLED RIGHT, REAR.  POWER WAS APPLIED (COLLECTIVE), IN A HOVER MECHANIC ON PLATFORM CONFIRMED BROKEN CROSSTUBE.  AIRCRAFT RETURNED TO SHORE BASEAND LANDED ON JACKS PRIOR TO SHUTDOWN. CROSSTUBE IN THREE PIECES.
